"Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has."

Margaret Mead
Case Report

Amantadine-induced livedo reticularis - Case report*



Abstract

Livedo reticularis is a spastic-anatomical condition of the small vessels which translates morphologically by a reticular pattern, interspersing cyanosis, pallor and erythema. The same can be congenital or acquired. Among the acquired, we highlight the physiological livedo reticularis and the idiopathic livedo by vasospasm; the latter configures the most common cause. The drug-induced type is less common. The drugs amantadine and norepinephrine are often implicated. Cyanosis is usually reversible if the causative factor is removed, however, with chronicity, the vessels may become permanently dilated and telangiectatic. We report a case of a patient diagnosed with Parkinson’s disease with chronic livedo reticularis associated with the use of amantadine and improvement after discontinuation of the drug.


Share